I took one of these this morning and am experiencing euphoria, confusion, dizziness, naseau. I take Lyrica and Phentermine. Are these two medications (Lyrica and Phentermine) making the listed side affects of these medications more severe in nature?
smallzheimers after running your question through drug interactions it is what i thought you well be okay but don't take anymore Baclofen you have to take the more importaint Lyrica but they don't mix well it increase the side effects and here is the copy and paste of this group of medication..PLEASE NO MORE BACLOFEN UNTIL YOU TALK TO YOUR DOCTOR AND IF THEY GET TO SEVERE GO TO THE E.R. ALWAYS TELL THE DOCTORS ALL THE STUFF YOU ARE TAKING BE it prescription or over the counter encluding vitamins. ok here is what our interactions says<<<<<<<<<Interactions between your selected drugs
Applies to: baclofen, Lyrica (pregabalin)
Using baclofen together with pregabalin may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.>>>>> OK ME AGAIN please just take it easy for now but it does say this is a mid range or moderate interaction and we want to avoid all if we can.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2011 • 6 answers
Posted 30 Nov 2011 • 4 answers
Posted 5 May 2013 • 1 answer
Posted 10 Apr 2014 • 2 answers
Posted 5 Jan 2016 • 3 answers